# SDR 51552

- Difficulty date: June 12, 2003
- Submitted: June 19, 2003
- Operation: Air carrier
- Aircraft: N26YV
- Make and model: Beech 1900D
- Aircraft serial: UE26
- Aircraft time: 14,654 hours, 21,918 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Flex Line
- Condition: Defective
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ON APPROACH ON FLIGHT 5578 INTO PITTSBURGH PENNSYLVANIA, THE GEAR WAS SELECTED DOWN BY NORMAL EXTENSION.  WHEN FAILED, THE EMERGENCY EXTENSION WAS PERFORMED WITH GEAR DOWN AND LOCKED.  AIRCRAFT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE FLEX LINE.  NO TEARDOWN REPORT WILL BE REQUIRED.
